# SDR SWIA200718795

- Difficulty date: October 18, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 12,651 hours, 11,005 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 5936 - RIGHT REVERSER UNLOCKED MESSAGE.  RE-RIGGED STOW SWITCH ON RIGHT THRUST REVERSER IAW 78-37-01.
